# SDR CALA2014092402282

- Difficulty date: September 23, 2014
- Submitted: September 24, 2014
- Operation: Air carrier
- Aircraft: N107UA
- Make and model: Boeing 747422
- Aircraft serial: 26900
- Aircraft time: 65,795 hours, 7,673 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER DECK AFT FLOOR PROXIMITY EMERGENCY EXIT LIGHT INOPERATIVE.  REPLACED FWD EMERGENCY EXIT SIDE LIGHT, SECURED AFT & STAIRS EMERGENCY EXIT LIGHT CONNECTOR.  OPERATIONS CHECKED OK.
